# SDR CALA9601065

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937MC
- Make and model: Doug DC-9-82
- Aircraft serial: 49450
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Syst
- Part number: 360452425
- Condition: Inoperative
- Location: Apu
- Part time: 8,679 hours
- Component: 38003681
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE APU SHUT DOWN WHILE EN ROUTE TO EWR.  A RESTART ATTEMPT WAS UNSUCCESSFUL.  THE APU COMBUSTOR UNIT AND IGNITION EXCITER WERE REMOVED AND REPLACED.  THE APU WAS OPERATED SEVERAL TIMES AND LEAK AND OPERATIONAL CHECKS WERE GOOD.  PART TOTAL CYCLES, 5,593.
